Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pimple like Bumps around my fingernails
Sep 21, 2009

I have been HIV+ for about 5 years. I have been diagnosed with AIDS. I am 30 years old. Sad, I know. My last labs said my CD4 shot up to 250 from 11. And my Dr. said by November my viral load should be undetectable. I had a marvelous recovery from Toxoplasmosis (sp.). Here's a list of the meds I'm currently taking;

Sulfadiazine, Leucovorin, Azithromycin, Daraprim (all for the Toxo)

Truvada, Lexiva, and Norvir. I have been on my meds for two months and have shown really good results. I feel better than I have felt in YEARS.

My question is; just recently I woke up to a tiny blister on my thumb right near the cuticle. I popped it. Then the next few days there was one on my ring finger, then middle. Now today I woke up to on my right hand pointer.

I use anti-bacterial stuff on my hands all day at work, and with Swine flu I am constantly washing my hands. I work retail so I touch a lot of dirty money. What could this be and what can I do to get rid of them?

Any help would be great. And this is an amazing site for someone who is so young and was so close to dying. It is helping me take control of my AIDS so it doesn't control me.

Response from Dr. Henry

Difficult to diagnose those hand lesions without an examination. A culture of the fluid would be helpful to determine if you have a strep or methicillin resistant staph infection. Herpes simplex is another infection that can cause blisters. Contact dermatitis of some sort can cause blistering lesions. I would seek examination from your HIV specialist or a dermatologist if lesions continue or worsen. KH



Previous
skin problems before HIV = rashes on AVT?
Next
Irritation on throat and chest

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement